Paradox
©
Fisana

Jump to content


Photo

Headaches during tripping


  • Please log in to reply
2 replies to this topic

#1 FunnyFarmer

FunnyFarmer

    Mycophage

  • Free Member
  • 133 posts

Posted 16 November 2020 - 08:25 PM

Hello all, this may be a little off topic but here goes. My first few low dose (1.5 to 3.5) trips went by without incident except for the desired effects. But the last few trips, 1 - 3.6 g, have been accompanied by headaches that also seem to involve the body, like it aches to a certain extent, like a heavy wet blanket has been thrown over me. I'm not getting the same reaction with my .1g MD's. I understand this can be a common occurrence with shrooms and was wondering if anyone has found a work around for them. A little searching on the internet came up with dehydration as a common cause. Easy enough to take care of. Has anyone used anything else to help alleviate them? The interesting thing is the aches go away as I come down so not so sure dehydration is the problem. These headaches are changing the tenor of the trip to such an extent they are no longer enjoyable or informative.



#2 coorsmikey

coorsmikey

    Passenger

  • App Administrator
  • 7,471 posts

Donator


Awards Bar:

Posted 16 November 2020 - 09:29 PM

Sounds like body load or trip anxiety. Body load can be avoided with tea or extracts sometime. If its trip anxiety then most likely its because  you're stuck in between a microdose and a breakthough dose. Or a mild case of both.


Edited by coorsmikey, 16 November 2020 - 09:29 PM.


#3 FunnyFarmer

FunnyFarmer

    Mycophage

  • Free Member
  • 133 posts

Posted 16 November 2020 - 11:52 PM

I do have some trepidation before taking a dose, like it's too soon for another trip, but then recognize it for what it is and let it go. What kind of extracts are you referring to? Not to mention there is a Universe of Teas out there. Teas aimed towards relaxation would be my first guess.






Like Mycotopia? Become a member today!